MathSciNet Relay Station
MathSciNet bibliographic data
MR951972 (89g:30047) 30D05 (58F08)
Baker, I. N.; Erëmenko, A. A problem on Julia sets. Ann. Acad. Sci. Fenn. Ser. A I Math. 12 (1987), no. 2, 229–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement